# SDR DL72S952859

- Difficulty date: June 27, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N528DA
- Make and model: Boeing 727232
- Aircraft serial: 21702
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Fs 344
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND ON CV2 CHECK, FLOORBEAM CRACKED AT FLOOR PANEL SCREW HOLE STA 344 8 INCHES OUT LBL 25.  REPAIRED PER SRM 53-10-8 FIG 8.
